Korean J. Math.  Vol 28, No 2 (2020)  pp.311-321
DOI: https://doi.org/10.11568/kjm.2020.28.2.311

The properties of residuated connections and Alexandrov topologies

Ju-mok Oh, Yong Chan Kim


In this paper, we investigate the properties of residuated connections and  Alexandrov topologies based on $[0,\infty]$. Under various relations,  we investigate the residuated and dual residuated connections on Alexandrov toplogies. Moreover, we study their properties and give their examples.


Non-symmetric pseudo-metrics, residuated and dual residuated connections, Alexandrov topologies

Subject classification

03E72, 03G10, 06A15, 54F05


This work was supported by the Research Institute of Natural Science of Gangneung-Wonju National University.

Full Text:



R. Bˇelohl ́avek, Fuzzy Relational Systems, Kluwer Academic Publishers, New York, 2002. (Google Scholar)

T.S. Blyth, M.F. Janovitz, Residuation Theory, Pergamon Press, New York, 1972. (Google Scholar)

Y.C. Kim, Join-meet preserving maps and fuzzy preorders, Journal of Intelligent & Fuzzy Systems 28(2015), 1089–1097. (Google Scholar)

Y.C. Kim, Categories of fuzzy preorders, approximation operators and Alexandrov topologies, Journal of Intelligent & Fuzzy Systems 31 (2016), 1787–1793. (Google Scholar)

H. Lai, D. Zhang, Fuzzy preorder and fuzzy topology, Fuzzy Sets and Systems 157 (2006), 1865–1885. (Google Scholar)

Z.M. Ma, B.Q. Hu, Topological and lattice structures of L-fuzzy rough set determined by lower and upper sets, Inf. Sci. 218 (2013), 194–204. (Google Scholar)

E. Orlowska,I. Rewitzky, Context algebras, context frames and their discrete duality, Transactions on Rough Sets IX, Springer, Berlin, 2008, 212–229. (Google Scholar)

E. Orlowska, I. Rewitzky Algebras for Galois-style connections and their discrete duality, Fuzzy Sets and Systems, 161 (2010), 1325–1342. (Google Scholar)

Z. Pawlak, Rough sets, Internat. J. Comput. Inform. Sci. 11 (1982), 341–356. (Google Scholar)

Z. Pawlak, Rough sets: Theoretical Aspects of Reasoning about Data, System Theory, Knowledge Engineering and Problem Solving, Kluwer Academic Publishers, Dordrecht, The Netherlands (1991). (Google Scholar)

A. M. Radzikowska, E.E. Kerre, A comparative study of fuzy rough sets, Fuzzy Sets and Systems, 126 (2002), 137–155. (Google Scholar)

Y.H. She, G.J. Wang, An axiomatic approach of fuzzy rough sets based on residuated lattices, Computers and Mathematics with Applications, 58 (2009), 189–201. (Google Scholar)

M. Ward, R.P. Dilworth, Residuated lattices, Trans. Amer. Math. Soc. 45 (1939), 335–354, (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr